# SDR SWAA2022082231780

- Difficulty date: July 21, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 312 FRAME IS CRACKED AT STRINGER 5L / [01] REMOVED DAMAGE FROM FRAME BS 312 STR 5L; WL 283 IAW SRM 51-10-02-0G-0;[02] REMOVED DAMAGE FROM FRAME BS 312 STR 5L; WL 283 IAW SRM 53-10-07-2R-1 STEP 4C;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2. HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. TOOL N600 ATS1465 DUE 08/2023.;[04] ACCOMPLISHED PERMANENT REPAIR ON BS312 FRAME UPPER CHORD LBL33 S-5L AND S-6L REF. EA M-22-153-01244 TTG8Q00DVQFJ;[05] VERIFIED CORRECTIVE ACTION #4. VERIFIED MEASUREMENT TABLE.
